# SDR R61A2021031000229

- Difficulty date: February 24, 2021
- Submitted: March 10, 2021
- Operation: Air carrier
- Aircraft: N739YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000542
- Aircraft time: 12,443 hours, 8,250 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Upper Sheet
- Part number: 17086101001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AC WAS IN FOR HVY CK FOUND CORROSION ON CENTER FUSELAGE 3 FLOOR STRUCTURE RH UPPER SHEET AT FR 85. AAR MX REPLACED SHEET PN 170-86101-001 CENTER FUSELAGE 3 FLOOR STRUCTURE RH UPPER SHEET AT FR 85. IAW SRM 51-41-01, 51-43-01. AC REMAINS IN YQG FOR COMPLETION.
